# SDR DHL200071751D

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, SEAT TRACK CORRODED AT 9 LBL FROM STA 312 TO STA 360.  REMOVED AND REPLACED SEAT TRACK FROM STA 312 TO STA 360 PER B727 SRM 51-30-2 AND 51-10-2.  REF: N/R 5613.
